Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18629
Full metadata record
DC FieldValueLanguage
dc.contributor.authorPirashvili, T-
dc.date.accessioned2012-10-24T09:05:49Z-
dc.date.available2012-10-24T09:05:49Z-
dc.date.issued2003-1-1-
dc.identifier.citationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 2003, 131 (6), pp. 1687-1694-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/2381/18629-
dc.formatmetadata-
dc.language.isoEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.sourceWeb of Science-
dc.source.urihttp://webofknowledge.com-
dc.subjectScience & Technology-
dc.subjectPhysical Sciences-
dc.subjectMathematics-
dc.subjectApplied-
dc.subjectMathematics-
dc.titleAndre-Quillen homology via functor homology-
dc.typeJournal Article-
dc.identifier.doi10.1090/S0002-9939-02-06741-2-
dc.description.irispid42717-
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.